# SDR UPS07450320

- Difficulty date: July 4, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340-350 S5-5a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D FX SKIN AT BS340-350 S5-5A FOUND CRACKS AT 3 FASTENER HOLES, CRACK LENGTH 1/16, 1/2 AND 9/16".  FX BS 340 TO 350 STR5L SKIN REPAIRED WITHOUT ZERO TIMING AT CRITICAL ROW FASTENERS AS PER SRM 53-30-03 FIG 1 AND TAR S/N 127807 REV A REPEAT INSP IS REQUIRED AS PER SRM 53-30-03 FIG 1. UPS MPI#P19298 RAISED FOR CONTINUE REPEAT INSPECTION.
